MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 14; HIP OTHER IMPLANT

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 14; HIP OTHER IMPLANT
Model Number 3L93714
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Bone Fracture(s) (1870); Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address fracture of the femur and metallosis.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).(b)(4) used for surgical intervention and device removal.
 
Event or Problem Description
After review of medical records patient was revised to addressed severe osteolysis of right hip post metal on metal hip implantation with a comminuted right hip periprosthetic proximal femur fracture.Prior to revision patient alleged hip pain.No revision notes reported.Added account name, date of birth and gender of patient, law firm, report source, date of implant, expiration date of liner and head and medical history.Corrected patient's initial.Doi: (b)(6) 2008; dor: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 LAT COXA VARA SIZE 14
Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key6805243
Report Number1818910-2017-23092
Device Sequence Number16574836
Product Code KWA
UDI-Device Identifier10603295168911
UDI-Public10603295168911
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K42992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L93714
Device Catalogue Number3L93714
Device Lot Number2392826
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer05/17/2018
12/30/2019
01/10/2020
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date05/21/2018
01/06/2020
01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR